MAUDE Adverse Event Report: BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL

BOLDER SURGICAL JUSTRIGHT¿ STAPLER 5 MM; STAPLER, SURGICAL
Model Number JR-ST25-2.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 01/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024 a 5-year-old patient received an appendectomy in which a just right stapler was used.The procedure was reported as successful and no issues during the original procedure and the staple line formed and sealed appropriately.The physician reported that a week later the patient developed dense adhesions at the staple line which required intervention.No other information is available.
 
Additional Manufacturer Narrative
Lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
Additional information received: procedure date (b)(6) 2024.

Brand Name
JUSTRIGHT¿ STAPLER 5 MM
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
BOLDER SURGICAL
331 s. 104th street
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
331 s. 104th street
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key20306280
Report Number3010377594-2024-00012
Device Sequence Number20769756
Product Code GAG
UDI-Device Identifier00865163000102
UDI-Public00865163000102
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K132472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJR-ST25-2.0
Device Catalogue NumberJR-ST25-2.0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexUnknown